Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Recursive formulas for the evaluation of certain complex integrals.


Author: K. J. Aström
Journal: Quart. Appl. Math. 28 (1970), 283-288
MSC: Primary 65.25
DOI: https://doi.org/10.1090/qam/272155
MathSciNet review: 272155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents recursive formulas which admit simultaneous tests of stability and evaluation of quadratic loss functions for linear discrete-time dynamical systems. The method admits a significant reduction of the number of computations in comparison with previously known methods.


References [Enhancements On Off] (What's this?)

  • [1] K. J. Åström, On the achievable accuracy in identification problems, Paper 1.8 in IFAC Congress on Indentification in Automatic Control Systems, Prague, 1967.
  • [2] A. Cohn, Über die Anzahl der Wurzeln in einer Kreise, Math. Z. 14, 110-148 (1922)
  • [3] E. I. Jury, Theory and application of the z-transform method, Wiley, New York, 1964
  • [4] -, A note on the evaluation of the total square integral, IEEE Trans. Automatic Control 10 110-111 (1965)
  • [5] Automatic and remote control, 4 vols. Proceedings of the First International Congress of the Internati onal Federation of Automatic Control (Moscow, vol. 1960, Butterworths, London, 1961. MR 0191672
  • [6] J. Růžička, Algebraická kritéria stability impulsnich soustav (Algebraic criteria for stability of sampled data systems), Strojnicky Časopis XIII, č5. 395-403.
  • [7] J. Schur, Über Potenzreihen die im Innern des Einheitskreises beschränkt sind, J. Reine Angew. Math. 147, 205-232 (1917); 148, 122-145 (1918)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.25

Retrieve articles in all journals with MSC: 65.25


Additional Information

DOI: https://doi.org/10.1090/qam/272155
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website